# SDR A6WA200540248

- Difficulty date: July 17, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Engine: Ge CF343B1
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT FOR PANEL 640BB HAS FRETTING DAMAGE.  2 INCH LONG X .125 INCH WIDE.  REPAIRED BY BLENDING AND TREATING DAMAGED AREA IAW REO.  (K)
